# SDR AWXA200600398

- Difficulty date: January 15, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 61,488 hours, 42,783 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING C19 CHECK DISCOVERED SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT INOP.  MAINTENANCE FOUND TWO BLOWN FUSES IN THE AFT AND FORWARD POWER PACKS.  REMOVED AND REPLACED FUSES AS REQUIRED.  OPERATIONAL CHECKS WERE GOOD IAW AMERICA WEST AIRLINES TASK CARD A1C33006.
